# SDR REXA2017030600362

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 7,602 hours, 5,131 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR HANDLE HOUSING IS CRACKED.   REMOVED AND REPLACED THE E/E BAY DOOR HANDLE ASSY IAW AMM 52-42-03, AND SRM 51-42-21. OPS TESTED MAIN AVIONICS BAY DOOR GOOD IAW AMM 52-42-00-710-801.
